# SDR AU971474

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A23
- Engine: Cont IO346A
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Frame
- Part number: 16941318
- Condition: Mis Repair
- Location: Wing Attach
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE TO WING ATTACHMENT FRAME FILED OUT ON THE INSIDE RADIUS AND INCORRECT RIVET FITTED TO THE FORWARD WING MAIN SPAR SUPPORT. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART/REPAIR.
